# SDR DL72W010428

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 62,219 hours, 42,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A 1 INCH LONG CRACK AT  RBL 26 AND WL 169.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A TITANIUM DOUBLER PER ER/A 380315-14.
